# SDR 05FDEA04002

- Difficulty date: November 26, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 29,589 hours, 23,410 cycles
- Engine: Ge CF680A3
- System (JASC): 2120 · Air Distribution System
- Part: Distributor Blk
- Part number: EVT4160A
- Part serial: 23
- Condition: Malfunctioned
- Location: Cabin Air
- Part time: 30,442 hours, 4,887 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VENT EXTRACT LOW FLOW RESET ONCE OK CAME ON DURING TAKEOFF ROLL.  TRIPPED ATS LEVERS WITH HEAVY SMELL OF OVERHEAT.
